is it irrational to be scared that taking one will give me an anxiety attack? i have such bad panic attacks when i take pain killers, but this isnt like that right?? ever heard of an antidepressant causing panic attacks???
Post Edited (alwayslove) : 4/21/2009 5:39:23 PM (GMT-6)
i am hysterically crying.
can venlafaxine make you more anxious? has anyone experinced this??? my depression has been caused my by anxiety...today i was going for a walk with my mom and i just started crying and literally couldnt stop. I'm on the clonazepam which is supposed to calm you down but is the venlafaxine going to counteract that???? ahhhhhhhhhh i don't know what to do anymore :( :( i took one venlafaxine today but it's the first one and i looked it up after and read that it can make you anxious?!?! i hope not!!1 im anxious just thinking about it :(
Co-Moderator, Anxiety and Panic Forum
DX: Anxiety, Depression, LPR (acid reflux)
Meds: Paxil, Nexium, Zantac
I am so sorry you are feeling so down and out. I have had great results with one of the AD's and not so great with others but I have not used this medication.
Venlafaxine, like most anti-depressants, can cause nausea, headaches, anxiety, insomnia, drowsiness, and loss of appetite. It is often difficult to get onto an AD because of the side effects which sometimes do cause anxiety to increase at first.
I can feel your pain as your post sounded so much like how I have felt many times over the past 27 years but trust me there is good mixed in with not so good. Do keep working with your physician and try a low dose of the medication easing on gently to an AD. That has worked best for me. Please remember I am not a professional but I do care my sweet lady.
Keep talking to us and let us help you. You give so much to others now let us help you.
should i suffer through the severe nausia?? will it go away? i want to feel like myself, i really miss myself :(
Post Edited (alwayslove) : 4/22/2009 9:25:21 AM (GMT-6)
I agree with Aries, you do have a lot of questions that should be addressed with your physician as we are not professionals and can only share are experiences.
As each person is different what works for one person will not always works for another and that comes to all aspects of medication use.
Please do contact you physician.